Journal article


Coalgebraic Constructions of Canonical Nondeterministic Automata


Publication Details
Author(s): Myers R, Adámek J, Milius S, Urbat H
Publisher: Elsevier
Publication year: 2015
Volume: 604
Journal issue: 604
Pages range: 81-101
ISSN: 0304-3975



How to cite
APA: Myers, R., Adámek, J., Milius, S., & Urbat, H. (2015). Coalgebraic Constructions of Canonical Nondeterministic Automata. Theoretical Computer Science, 604(604), 81-101. https://dx.doi.org/10.1016/j.tcs.2015.03.035

MLA: Myers, Robert, et al. "Coalgebraic Constructions of Canonical Nondeterministic Automata." Theoretical Computer Science 604.604 (2015): 81-101.

BibTeX: Download
Share link
Last updated on 2017-04-30 at 03:22
PDF downloaded successfully